# SDR CA040109007

- Difficulty date: January 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 9,184 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1579029
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT INSPECTION , FLT ENGINEER DISCOVERED OUTER PLY OF PILOT SIDE WINDOW WITH MULTIPLE CRACKS EXTENDING AROUND THE CIRCUMFERENCE OF WINDOW ORIGINATING FROM LOWER FWD CORNER.  NO OBVIOUS IMPACT DAMAGE FOUND ON INSPECTION. NO M.E.L. RELIEF. MANUFACTURER ADVISED TO CHANGE WINDOW BEFORE FURTHER FLIGHT. OVERNIGHT TEMP: -13C
